e-Viagra.net Homepage - prescription drugs, medications, pills, free online consulation, free delivery

  
 Weight Loss   Men's Health Women's Health Sexual Health Skin Care Herpes Stop Smoking Pain Relief

 
 
eBay

Bextra is a powerful medication that targets an important source of arthritis pain. It's tough on pain and inflammation. And there's one convenient dose that's powerful enough to tackle both the pain of osteoarthritis and adult rheumatoid arthritis. BEXTRA also delivers relief to the pain associated with moderate to severe menstrual pain (primary dysmenorrhea).

... read more about bextra

bextra
RX ORDER INFORMATION
No Supply Pharmacy found ... check back regularly as we're constantly adding suppliers-

  click here to enter a new search

NOTE: If the medication you're looking for is not not found here, we may be able to obtain it for you from a partner Pharmacy at no additional cost to you as follows:
... In such a case, simply use the 'contact us' form at contact page (or by clicking this link) to provide us the details of the medication you're looking for (i.e. name, dose/strength and quantity), and, we'll get back to you promptly with special order instructions.

Bextra® (valdecoxib tablets)

(Nonsteroidal Anti-inflammatory Drug - NSAID)

Common uses
This medicine is a nonsteroidal anti-inflammatory drug (NSAID) known as a COX-2 inhibitor used to relieve the symptoms of arthritis (osteoarthritis, rheumatoid), and menstrual discomfort. This drug works by blocking the enzyme in your body that makes prostaglandins. Decreasing prostaglandins helps to reduce pain and swelling.

Before using
Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking an azole antifungals (e.g., fluconazole, itraconazole, ketoconazole), blood thinners (e.g., warfarin), ACE inhibitors (e.g., captopril, lisinopril), water pills (e.g., furosemide, hydrochlorothiazide), dextromethorphan, or lithium. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have a history of kidney disease, or severe liver disease. Inform your doctor of any other medical conditions including asthma, nasal polyps, stomach problems (e.g., bleeding, ulcers), liver problems, blood disorders (e.g., anemia), heart disease, high blood pressure, tobacco or alcohol use, swelling problems (fluid retention), dehydration, poorly controlled diabetes, any allergies - especially aspirin/NSAID allergy (e.g., ibuprofen, celecoxib), or sulfa allergy, pregnancy, or breast-feeding. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

Directions
Follow the directions for using this medicine provided by your doctor. This medicine may be taken on an empty stomach or with food. STORE THIS MEDICINE at room temperature between 59 and 86 degrees F (15 and 30 degrees C) in a tightly-closed container, away from heat, moisture, and light. IF YOU MISS A DOSE OF THIS MEDICINE and you are taking 1 dose daily, take the missed dose if you remember the same day. Skip the missed dose if you do not remember until the next day. DO NOT take 2 doses at once.

Cautions
DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to aspirin or any medicine containing aspirin or to a nonsteroidal anti-inflammatory drug (such as Feldene, Motrin, Naprosyn, Clinoril), or sulfa medicines (e.g., sulfonamide antibiotics). A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine or if a certain medicine is a nonsteroidal anti-inflammatory drug, contact your doctor or pharmacist. IF YOU EXPERIENCE difficulty breathing; tightness of chest; swelling of eyelids, face, or lips; or if you develop a rash or hives, tell your doctor immediately. Do not take any more doses of this medicine unless your doctor tells you to do so. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are using this medicine. ALCOHOL WARNING: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take this medicine or other pain relievers/fever reducers. This medicine may cause stomach bleeding. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines that contain aspirin, ibuprofen, naproxen, or ketoprofen. Aspirin as prescribed by your doctor for reasons such as heart attack or stroke prevention (i.e., non-arthritis doses) should be continued. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. THIS MEDICINE SHOULD NOT BE USED during the third trimester. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. DO NOT BREAST-FEED while taking this medicine.

Possible side effects
SIDE EFFECTS that may occur while taking this medicine include stomach upset, nausea, diarrhea, or headache. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience swelling, unusual tiredness and weakness, or weight gain. CONTACT YOUR DOCTOR IMMEDIATELY if you experience swelling of hands, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; hoarseness; flu-like symptoms; sluggishness; yellowing of the skin or eyes; dark urine or pale stools; or unusual fatigue, change in amount of urine, dizziness, or blurred vision. CONTACT YOUR DOCTOR IMMEDIATELY AND STOP TAKING THIS MEDICINE if you notice any of the following unlikely but very serious side effects: black stools, persistent stomach/abdominal pain, or vomit that looks like coffee grounds. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

Drug interactions
Drug interactions can result in unwanted side effects or prevent a medicine from doing its job. Use our drug interaction checker to find out if your medicines interact with each other. Check drug interactions

If you take too much
If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include drowsiness, vomiting, or stomach pain.

Additional information
DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS PRODUCT out of the reach of children. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.

 
Search the Web

Search e-Viagra
Adipex
Bontril
Celebrex
Ionamin
Meridia
Phentermine
Propecia
Renova
Retin-A
Valtrex
Viagra
Vioxx
Xenical
Zyban
Acyclovir
Didrex
Ortho Tri-Cyclen
Tenuate
Ultram
Vaniqa

Web Design & Hosting by:  ApplauZ Online